# SDR HNAA2011100600316

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 50,962 hours, 57,115 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 020413000
- Condition: Overheated
- Location: Aux
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HOT AUX BATTERY LIGHT ILLUMINATED.  R & R AUX BATTERY IAW WORK CARD 24-30-12R. OK FOR SERVICE.
